# SDR HNAA2012090300941

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,901 hours, 65,397 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-00.
